# SDR AALA20110224TUL02

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,787 hours, 24,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SEAT TRACK IS OUT OF LIMITS AT STATIONS 1301 TO 1303.  INSTALLED SEAT TRACK NUMBER 2 FROM STATIONS 1260 TO 1309 AS PER SRM 53-05-00 FIGURE 4F.
